Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 60, NWS Albuquerque, NM

July 24, 2018Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2018, 3:54 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2018, 3:54 PM MDT (21:54 UTC)
Expired
Jul 24, 2018, 6:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 197 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WGUS55 KABQ 242154
FFWABQ
NMC007-250045-
/O.NEW.KABQ.FF.W.0060.180724T2154Z-180725T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
354 PM MDT TUE JUL 24 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Northwestern Colfax County in northeastern New Mexico...

* Until 645 PM MDT.

* At 350 PM MDT, Doppler radar indicated thunderstorms producing 
  moderate to heavy rain across the warned area. Approximately one 
  and a half to two inches of rainfall and significant amounts of 
  hail have been noted with these persistent storms. Flash flooding 
  is expected to begin shortly.

* Some locations that will experience flooding include...
  Vermejo Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Do not camp along streams and rivers. Remain alert when hiking in
steep, narrow canyons. Know where you are relative to low spots and
drainages.

&&

LAT...LON 3691 10504 3688 10513 3680 10517 3673 10508
      3671 10502 3675 10494 3683 10490 3688 10497

$$

DPorter
2 follow-up statements
959 
WGUS75 KABQ 242247
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
447 PM MDT TUE JUL 24 2018

NMC007-250045-
/O.CON.KABQ.FF.W.0060.000000T0000Z-180725T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
447 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
NORTHWESTERN COLFAX COUNTY...

At 443 PM MDT, Doppler radar indicated the thunderstorms that 
produced moderate to heavy rain have moved out of the warned area. 
One to two inches of rain likely fell earlier this afternoon, and 
flooding may still be occurring. 

Some locations that will experience flooding include...
Vermejo Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

&&

LAT...LON 3691 10504 3688 10513 3680 10517 3673 10508
      3671 10502 3675 10494 3683 10490 3688 10497

$$

DPorter
833 
WGUS75 KABQ 250041
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
641 PM MDT TUE JUL 24 2018

NMC007-250049-
/O.EXP.KABQ.FF.W.0060.000000T0000Z-180725T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
641 PM MDT TUE JUL 24 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN COLFAX COUNTY WILL EXPIRE
AT 645 PM MDT...

The heavy rain has ended across the warned area. Flooding is no 
longer expected to pose a threat in northwest Colfax County. As a 
result, the Flash Flood Warning will be allowed to expire for this 
part of the county only.

LAT...LON 3691 10504 3688 10513 3680 10517 3673 10508
      3671 10502 3675 10494 3683 10490 3688 10497

$$

DPorter

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:05 PM MDT, 49 minutes earlier.

Area forecast discussion, Jul 24, 3:05 PM MDT, 49 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
305 PM MDT Tue Jul 24 2018

.SYNOPSIS...
An active shower and thunderstorm period will continue through the
end of the week and perhaps into early next week. Central and eastern
New Mexico will be favored for the most widespread rainfall. Heavy
rain and flash flooding will be possible, especially over burn scars
or areas that have received recent heavy rainfall. Small hail and
gusty winds will also be possible across portions of the northeast.
Temperatures will remain above normal across western New Mexico, but
will be near to below normal across central and eastern New Mexico.

&&

.DISCUSSION...
Showers and thunderstorms have been somewhat slower to start today,
likely owning to some cooling from yesterdays storms. With that said,
PWATs have increased over yesterday per the KABQ 12Z sounding.
Models indicated that storms will roll off the northern mountains to
the south and east, similar to yesterday. Also similar to yesterday,
storms that roll into the northeast and east central highlands will
be capable of damaging wind gusts and hail. Initially, it should be a
hail threat, then as the cold pool strengthens, winds will become
the dominating threat. LAPS analysis is indicating Lifted Indices of
-5 to -6 to the south and east of the Sangre de Cristo Mountains, so
 there is plenty of instability to work with yet this aftn/eve.

On Wednesday, a weak frontal boundary will push into northeast NM in
the afternoon. In addition to the high terrain, this will be the
focus for thunderstorms Wed aftn/eve. The front/outflow boundary will
continue to press southward across the plains and through the gaps
of the central mountain chain Wednesday night. Moisture behind this
boundary will re-invigorate the shower and thunderstorm crop along
and west of the central mountain chain on Thursday, at least
according to the NAM. Thus after today, the Albuquerque Metro's next
best shot at rainfall will be Thursday. On Friday, the greatest rain
chances look to bisect the state from southwest to northeast.
Precipitable water values will remain near one inch, or higher across
eastern NM, so any storm will be capable of heavy rain and flash
flooding. As the week goes on, and soils become increasingly
saturated, runoff and flash flooding will become a bigger concern. A
few severe storms will be possible each day across northeast NM as
well.

Models continue to indicate another strong back door cold front will
shift southward through the plains and westward through the gaps of
the central mountain chain. This will again replenish low level
moisture values, and set the stage for an active early week period.

34

&&

.FIRE WEATHER...
The subtropical high pressure system is expected to remain west of
NM over the next 7 days.  With ample moisture in place, there will
be daily rounds of wetting showers and thunderstorms. Some storms
will be capable of locally heavy rainfall and burn scar flash
flooding. Disturbances embedded in the periphery of the upper high
will cross in northwest and north flow aloft daily, and these will
send moist back door fronts into the area replenishing low level
moisture.  In the latest model runs, one front is expected Wednesday
night, then multiple fronts will be possible during the coming
weekend. Thursday's back door front should reach all of the way to
the continental divide by evening. Locations along and east of the
continental divide will be favored for moderate to heavy rainfall
this week, while areas northwest of the continental divide have
little if any rain.  High temperatures across the west will
generally vary from a few to 7 degrees above normal each day, while
readings in the east vary from near normal to as much as 7 degrees
below normal depending on the timing of the fronts.

44

&&

.AVIATION...
18Z TAF CYCLE
With a abundant moisture in place and the subtropical high migrating
from western NM to AZ, widespread showers and thunderstorms are
expected today. All TAF sites have a risk of showers and storms as
disturbances in NW and N flow aloft travel around the periphery of
the upper high. Thunderstorms will generally move toward the SE or S
at 5-15 kt this afternoon, then from 10-20 kt tonight. Thunderstorms
are expected to congeal into a complex that travels south
southeastward across the eastern plains tonight. There is a marginal
risk of severe storms along and east of the central mountain chain.
Wet microbursts and potentially large hail are expected with erratic
wind gusts that could exceed 45 kt.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  67  95  66  96 /  30  10  20  10
Dulce...........................  55  88  53  91 /  50  40  40  20
Cuba............................  57  88  57  89 /  60  20  30  20
Gallup..........................  59  94  59  94 /  20  10  10  10
El Morro........................  56  88  57  88 /  30  20  20  20
Grants..........................  59  91  60  91 /  30  20  10  20
Quemado.........................  59  89  59  89 /  30  20  20  20
Glenwood........................  67  96  67  98 /  40  20  30  20
Chama...........................  51  81  50  83 /  60  60  50  50
Los Alamos......................  62  85  63  85 /  70  40  40  40
Pecos...........................  59  85  60  81 /  70  20  50  60
Cerro/Questa....................  53  81  53  80 /  60  50  60  60
Red River.......................  49  72  48  70 /  70  70  70  80
Angel Fire......................  46  77  44  76 /  70  70  70  70
Taos............................  54  86  54  86 /  50  40  50  50
Mora............................  53  83  53  80 /  70  50  60  70
Espanola........................  61  91  61  91 /  50  20  30  30
Santa Fe........................  61  86  63  84 /  60  20  40  50
Santa Fe Airport................  61  90  61  89 /  60  20  30  30
Albuquerque Foothills...........  67  94  68  92 /  50  10  20  30
Albuquerque Heights.............  69  95  69  93 /  40  10  20  20
Albuquerque Valley..............  66  97  67  95 /  40  10  20  20
Albuquerque West Mesa...........  68  96  69  94 /  40  10  20  20
Los Lunas.......................  66  98  66  96 /  40  10  10  10
Rio Rancho......................  68  96  69  95 /  50  10  20  20
Socorro.........................  70  99  70  98 /  40  10  10  10
Sandia Park/Cedar Crest.........  61  89  62  86 /  60  20  30  40
Tijeras.........................  63  91  63  89 /  60  10  20  40
Moriarty/Estancia...............  58  92  58  89 /  50  20  30  30
Clines Corners..................  60  88  60  84 /  60  20  50  40
Gran Quivira....................  62  93  62  90 /  40  20  30  30
Carrizozo.......................  66  92  67  91 /  30  10  30  40
Ruidoso.........................  60  85  61  84 /  40  20  40  50
Capulin.........................  58  84  57  76 /  60  50  60  40
Raton...........................  57  87  57  81 /  60  50  60  50
Springer........................  58  89  57  83 /  60  40  60  40
Las Vegas.......................  56  85  56  80 /  70  40  60  40
Clayton.........................  63  90  63  80 /  40  20  50  30
Roy.............................  61  87  61  83 /  70  30  60  30
Conchas.........................  67  96  67  91 /  60  20  60  30
Santa Rosa......................  66  95  66  90 /  70  20  60  30
Tucumcari.......................  68  97  68  92 /  50  10  60  30
Clovis..........................  67  93  68  89 /  30  10  40  30
Portales........................  67  95  68  91 /  40  10  40  30
Fort Sumner.....................  69  96  70  93 /  50  10  50  20
Roswell.........................  71  99  72  96 /  30  10  30  20
Picacho.........................  66  92  68  89 /  30  20  30  30
Elk.............................  63  87  64  86 /  20  30  40  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ511>515-518-523-527>529.

&&

34
Hazardous weather outlook, Jul 24, 2:42 AM MDT, 13 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
242 AM MDT Tue Jul 24 2018

NMZ501>540-251100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
242 AM MDT Tue Jul 24 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected today through the
overnight. Storm motions will be slow and rainfall could become
heavy. This may lead to localized areas of flash flooding,
especially over and near recent and older burn scars. Isolated
locations may receive up to 2 to 3 inches of rainfall. A few storms
may also produce small hail and wind gusts to 50 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered to numerous thunderstorms are expected each afternoon into
weekend. Storm motions will be slow and rainfall could become heavy.
This may lead to localized areas of flash flooding, especially over
and near recent and older burn scars. Isolated locations may receive
up to 2 inches of rainfall. A few storms may also produce small hail
and wind gusts to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

24

In the hours before

Special weather statement, Jul 24, 2:05 PM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
205 PM MDT TUE JUL 24 2018

NMZ515-527-242030-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
205 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
230 PM MDT...

At 205 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Stonewall, or 27 miles west of Raton, moving southeast
at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Vermejo Park.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3692 10506 3699 10498 3699 10468 3672 10483
TIME...MOT...LOC 2005Z 304DEG 10KT 3692 10494

DPorter
Special weather statement, Jul 24, 3:00 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
300 PM MDT TUE JUL 24 2018

NMZ515-527-242130-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
300 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
330 PM MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Ute Park, or 30 miles east of Questa, moving southeast
at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern
Colfax County. If threatening weather approaches your area, take
shelter in a sturdy building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3677 10516 3686 10510 3685 10482 3663 10494
TIME...MOT...LOC 2059Z 295DEG 5KT 3679 10505

DPorter
Special weather statement, Jul 24, 3:05 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT TUE JUL 24 2018

NMZ515-528-242130-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
305 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA COUNTY UNTIL
330 PM MDT...

At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Cueva, or 9 miles east of Mora, moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
La Cueva, Golondrinas, Luceros, Ojo Feliz, Rainsville and South
Carmen.

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3605 10525 3609 10505 3583 10501 3588 10535
TIME...MOT...LOC 2105Z 021DEG 7KT 3600 10516

DPorter
Special weather statement, Jul 24, 3:35 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT TUE JUL 24 2018

NMZ515-527-242200-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
335 PM MDT TUE JUL 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Elizabethtown, or 27 miles east of Questa, moving
southeast at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm. Heavy rain will also be possible with this storm.

Locations impacted include...
Vermejo Park.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3686 10491 3665 10510 3679 10518 3684 10514
      3688 10514 3694 10508
TIME...MOT...LOC 2135Z 304DEG 8KT 3683 10511

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:08 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 23, 6:26 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 23, 6:36 PM MDTAreal Flood AdvisoryABQMcKinley114 min
Jul 23, 6:44 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 23, 6:54 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 23, 6:55 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe2 hr
Jul 23, 7:00 PM MDTSpecial Weather StatementABQMora30 min
Jul 23, 7:03 PM MDTAreal Flood AdvisoryABQMora117 min
Jul 23, 7:10 PM MDTFlash Flood WarningABQSanta Fe2 hr
Jul 23, 7:30 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe2 hr
Jul 23, 7:31 PM MDTAreal Flood AdvisoryABQBernalillo119 min
Jul 23, 7:35 PM MDTSpecial Weather StatementABQSanta Fe25 min
Jul 23, 7:38 PM MDTFlash Flood WarningABQSanta Fe3 hr
Jul 23, 7:41 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jul 23, 7:51 PM MDTAreal Flood AdvisoryABQMora, San Miguel114 min
Jul 23, 7:53 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 23, 8:08 PM MDTSpecial Weather StatementABQSanta Fe37 min
Jul 23, 8:20 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe115 min
Jul 23, 8:23 PM MDTFlash Flood WarningABQBernalillo, Sandoval49 min
Jul 23, 8:49 PM MDTAreal Flood AdvisoryABQMora, San Miguel116 min
Jul 23, 8:50 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe115 min
Jul 23, 8:52 PM MDTSpecial Weather StatementABQSan Miguel23 min
Jul 23, 9:13 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Jul 23, 9:15 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance2 hr
Jul 23, 9:21 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel114 min
Jul 23, 9:49 PM MDTAreal Flood AdvisoryABQTorrance116 min
Jul 23, 10:06 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance114 min
Jul 23, 10:21 PM MDTFlash Flood WarningABQGuadalupe, San Miguel3 hr
Jul 23, 10:42 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 23, 10:53 PM MDTSpecial Weather StatementABQTorrance52 min
Jul 23, 11:40 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance2 hr
Jul 24, 2:32 AM MDTFlash Flood WatchABQ21 hr
Jul 24, 1:30 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 24, 2:05 PM MDTSpecial Weather StatementABQColfax25 min
Jul 24, 2:26 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Jul 24, 2:37 PM MDTFlash Flood WarningABQColfax3 hr
Jul 24, 3:00 PM MDTSpecial Weather StatementABQColfax30 min
Jul 24, 3:05 PM MDTSpecial Weather StatementABQMora25 min
Jul 24, 3:14 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 24, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 24, 3:46 PM MDTSevere Thunderstorm WarningABQColfax25 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningABQColfax38 min
Jul 24, 5:14 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningABQColfax3 hr
Jul 24, 5:39 PM MDTSpecial Weather StatementABQMora36 min
Jul 24, 5:41 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel49 min

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.